# SDR IPXA10658505

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514637
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC, CABIN FLOOR SUPPORT BEAM STA246 LBL40 FWD STIFFENER FOUND CRACKED MEC CABIN FLOOR SUPPORT STA 246 LBL40 INCH STIFFENER REPAIRED AS PER SRM 53-10-51-2R4 FIG 201 REV46, ORG MATL IS BAC1490-2793-7075T62, CRACK LENGTH IS 1 INCH, THIS REPAIR IS CLASSIFID AS A MAJOR REPAIR.  REPEAT INSP AT 3000 FLIGHT CYC OR 24 MONTHS WHICHEVER OCCURS FIRST IS REQ PER SRM 53-10-51-2R4 FIG 201 TABLE 2 REV 46.  REPAIR LENGTH IS 14.5 INCHES.
